# SDR 9720859988

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, EMERGENCY LIGHT CHARGING AND CONTROL CIRCUIT BREAKERS POPPED. RESET WITH NO HELP.    REPLACED BATTERY PACKS. OPERATIONAL CHECK NORMAL.
